# SDR CALA2025062305785

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 110,743 hours, 14,790 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

OVEN 606 SMOKING INSPECTED OVEN REF AMM 05-51-58 AND FOUND SOURCE TO BE OVEN 606. FOUND BURNING/BURNT FOOD MATERIAL ALONG BOTTOM LINING AND CLEANED. RAN THROUGH OPS CHECKS AND NO SMOKE CREATED REF AMM 25-32-02. SUSPECT STEAM FUNCTION OF OVEN EXACERBATED EFFECTS OF SMOKE. UPDATED FOR SDR. FINDINGS SHOWN TO LIKELY BE FOOD OR FOOD DEBRIS IN HEATING ELEMENT/FAN.
